# SDR DALA2025022401427

- Difficulty date: February 22, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 80,755 hours, 31,199 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Tripped
- Location: Le Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 0699 -FCNT/DE- LEADING EDGE SLAT DISAGREE ON APPROACH. CORRECTIVE ACTION: T/S FOUND #8 ROTARY ACTUATOR TRIPPED, R/R #8 SLAT ROTARY ACTUATOR. C/W NO GO ODI.
